Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

In need of answers!!!!

Posted by on Oct. 9, 2013 at 10:09 PM
  • 8 Replies

Okay, so I just had my first son on August 1st. Within 2 weeks after having him I was back to my pre-pregnancy weight. I was getting my abs back (I had a 6 pack before I was pregnant and up until about 4 months into the pregnancy) and people couldn't even tell that I had just had a baby. Now I'm gaining weight in my stomach again. I am getting a belly again. It's not soft though, it's more firm and it looks like just how it was when I started showing before. I am starting to get very nauseous again too. I didn't have bad morning sickness at all during my first pregnancy, but I did get it a little bit. The reason I'm questioning all this though is that I just started the nuvaring on the 20th of September. I have been on my "period" for over 3 weeks now. The OB said that this wasn't symptoms of the nuvaring. I don't know what to think though. Does anyone have ideas on what I should think or has anyone had a similar situation. Answers/ opinions would REALLY be appreciated.

by on Oct. 9, 2013 at 10:09 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Mom_to_Lincoln
by on Oct. 9, 2013 at 11:02 PM

I looked up the side effects and the first thing it says is "Nausea, vomiting, headache, stomach cramping/bloating, dizziness, vaginal discomfort/irritation, increased vaginal discharge, or breast tenderness/enlargement may occur." I know that all hormonal BC can also cause weight gain so It could be from that as well.

Laura3188
by on Oct. 10, 2013 at 10:07 AM
This is stated several times plus it also states blood clotting over in the pamphlet. I was just given this nuva ring for inbetween getting another IUD & not sure about using it yet. Might wanna get a second opinion or ask your pcp

Im not sure if that's the cause but after
my dd I also lost weight no abs but did
finally gain in the stomach area as well


Quoting Mom_to_Lincoln:

I looked up the side effects and the first thing it says is "Nausea, vomiting, headache, stomach cramping/bloating, dizziness, vaginal discomfort/irritation, increased vaginal discharge, or breast tenderness/enlargement may occur." I know that all hormonal BC can also cause weight gain so It could be from that as well.


johnny4ever
by on Oct. 10, 2013 at 7:24 PM

bump

celestegood
by Gold Member on Oct. 10, 2013 at 10:32 PM
Any update? FYI, I took the mini pill for two plus years after this child and had the same symptoms. It makes your body think its pregnant.
I will never use hormonal bc again.

Best of luck to you!
Posted on CafeMom Mobile
celestegood
by Gold Member on Oct. 10, 2013 at 10:33 PM
Agree that a talk with your pcp is in order.

Quoting Laura3188:

This is stated several times plus it also states blood clotting over in the pamphlet. I was just given this nuva ring for inbetween getting another IUD & not sure about using it yet. Might wanna get a second opinion or ask your pcp



Im not sure if that's the cause but after

my dd I also lost weight no abs but did

finally gain in the stomach area as well




Quoting Mom_to_Lincoln:

I looked up the side effects and the first thing it says is "Nausea, vomiting, headache, stomach cramping/bloating, dizziness, vaginal discomfort/irritation, increased vaginal discharge, or breast tenderness/enlargement may occur." I know that all hormonal BC can also cause weight gain so It could be from that as well.


Posted on CafeMom Mobile
goddess99
by Michelle on Oct. 10, 2013 at 11:00 PM

Bump, Idk dear good luck.

hpiotr.1996
by on Oct. 10, 2013 at 11:17 PM
1 mom liked this

I went to the OB earlier this morning and he switched me to the pill and he said that is should help. He said that those symptoms are common but the bleeding is bad for me because I have very low iron in my blodd. I'm now on a supplement of iron and vitamin C. He also said that I shouldn't have gained as much as I did in a 2 week time period. He said all the symptoms should go away though when I start taking the pill. Thank you for the answers. They were really appreciated. (:

goddess99
by Michelle on Oct. 10, 2013 at 11:21 PM

I hope being on the pill helps.

Quoting hpiotr.1996:

I went to the OB earlier this morning and he switched me to the pill and he said that is should help. He said that those symptoms are common but the bleeding is bad for me because I have very low iron in my blodd. I'm now on a supplement of iron and vitamin C. He also said that I shouldn't have gained as much as I did in a 2 week time period. He said all the symptoms should go away though when I start taking the pill. Thank you for the answers. They were really appreciated. (:


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)